Translator Disclaimer
April 2017 Trudinger’s inequality and continuity for Riesz potential of functions in Orlicz spaces of two variable exponents over nondoubling measure spaces
Sachihiro Kanemori, Takao Ohno, Tetsu Shimomura
Kyoto J. Math. 57(1): 79-96 (April 2017). DOI: 10.1215/21562261-3759522

Abstract

In this article, we consider Trudinger’s inequality and continuity for Riesz potentials of functions in Orlicz spaces of two variable exponents near Sobolev’s exponent over nondoubling metric measure spaces.

Citation

Download Citation

Sachihiro Kanemori. Takao Ohno. Tetsu Shimomura. "Trudinger’s inequality and continuity for Riesz potential of functions in Orlicz spaces of two variable exponents over nondoubling measure spaces." Kyoto J. Math. 57 (1) 79 - 96, April 2017. https://doi.org/10.1215/21562261-3759522

Information

Received: 6 October 2015; Revised: 7 December 2015; Accepted: 11 December 2015; Published: April 2017
First available in Project Euclid: 11 March 2017

zbMATH: 1372.46026
MathSciNet: MR3621780
Digital Object Identifier: 10.1215/21562261-3759522

Subjects:
Primary: 46E35
Secondary: 46E30

Rights: Copyright © 2017 Kyoto University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 1 • April 2017
Back to Top